# SDR IPXA2014032682405

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587618
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CRACKED, VERY WEAK.    FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H & EO B767-5320-5385 4-B.
